# SDR REXA2024103001209

- Difficulty date: June 11, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 23,306 hours, 19,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: KBA6904112526
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9 FS 693- 837 IS CORRODED WITH CORRODED HARDWARE THROUGHOUT. REMOVED AND REPLACED IAW CRJ-900 SRM 53-00-49-201-002-A01.
